# SDR DALA2019070103936

- Difficulty date: June 28, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N908DE
- Make and model: Doug MD-88
- Aircraft serial: 53417
- Aircraft time: 66,323 hours, 51,967 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: Faulty
- Location: Lavatory
- Stage of operation: IN
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

FIRST CLASS LAV SMOKE DETECTOR BEEPING. R/R FWD LAV SMOKE DETECTOR PER MD88 AMM 23-16. (LP1144630)
